Limited-information goodness-of-fit testing of item response theory models for sparse $2^p$ tables

Cai, Li, Maydeu-Olivares , Albert, Coffman , Donna L., Thissen , David . British Journal of Mathematical and Statistical Psychology 2006. 59 (1) :173-194

Locate this article in:

Bibtex

@article{CIS-216155,
  Author = {Cai, Li and Maydeu-Olivares , Albert and Coffman , Donna L. and Thissen , David},
  Title = {Limited-information goodness-of-fit testing of item response theory models for sparse $2^p$ tables},
  Journal = {British Journal of Mathematical and Statistical Psychology},
  Volume = {59},
  Number = {1},
  Year = {2006},
  Pages = {173--194},
  Keywords = {Maximum likelihood estimation, Simulation, ch-squared distribution}
}

Similar articles